# SDR ASAA2022062038715

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 32,339 hours, 10,260 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Unit
- Part number: 1152464265
- Part serial: 110C0105
- Condition: Reads Low
- Location: E/E Shelf E2-2
- Part time: 49,310 hours, 15,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON DURING START USING BATTERY. GROUNDED - YES. PER B737-900 FIM 49-60 TASK 801, 819, 822 APU FAULT HISTORY HAD MULTIPLE HITS OF 49-41249 START CONVERTER UNIT SHOWS LOW BATTERY POWER. MAINTENANCE HISTORY PAGE HAD MULTIPLE HITS OF 49-41297 START POWER UNIT SHOWS INTERNAL FAILURE. REMOVED AND REPLACED THE START POWER UNIT, M1850 IAW B737-900 AMM 49-41-71. SPU INTALLATION TEST GOOD. STARTED APU 3 TIMES ON BATTERY.
